# SDR HEEA0016174

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: MA12401
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LOW PRESSURE LIGHT REMAINED OFF DURING SHUTDOWN.
